MathSciNet Relay Station
MathSciNet bibliographic data
MR1313905 35R60 (34F05 34G10 35R20 47N20 60H15)
Brzeźniak, Zdzisław Stochastic partial differential equations in M-type $2$ Banach spaces. Potential Anal. 4 (1995), no. 1, 1–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement